# SDR SWAA2015042438921

- Difficulty date: February 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT SKIN 19'' FROM INBD ACTUATOR FASTENER HOLES CRACKED.  REPAIRED SKIN IAW SRM.
